Hamiltonian structures for projectable dynamics on symplectic fiber bundles

Guillermo Dávila-Rascón*, Yuri Vorobiev

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


The Hamiltonization problem for projectable vector fields on gen- eral symplectic fiber bundles is studied. Necessary and sufficient conditions for the existence of Hamiltonian structures in the class of compatible symplectic structures are derived in terms of invariant symplectic connections. In the case of a at symplectic bundle, we show that this criterion leads to the study of the solvability of homological type equations.

Original languageEnglish
Pages (from-to)1077-1088
Number of pages12
JournalDiscrete and Continuous Dynamical Systems- Series A
Issue number3
StatePublished - 2013


  • Coupling
  • Ehresmann connection
  • Hamiltonization problem
  • Invariant connection
  • Poisson tensor
  • Projectable dynamics
  • Symplectic bundle
  • Symplectic connection


Dive into the research topics of 'Hamiltonian structures for projectable dynamics on symplectic fiber bundles'. Together they form a unique fingerprint.

Cite this